Facebook Pixel
EmpowHER Guest

stopping progesterone for your cycle

By Anonymous July 16, 2009 - 12:39pm
Rate This

first month on it, stopped on day 25, got my period and i'm on day 2 and have no energy. usually i am exhausted til i get my period then back to normal within a day. i am 34 periods lasting 10 ish days, fibroid and maybe a uterine cyst. also am anemic and on iron pills.

Add a Comment3 Comments

my question is.....sorry...lol is this a side effect of stopping the progesterone during your cycle the tiredness?

July 16, 2009 - 4:38pm

i have been prescribed progesterone because i have long periods, causing anemia, fibroids and what looked like a edometrial cyst. i am on it from day 12-25 then stop and start again. just finished my first time on the pills and i am exhausted, is it because of the progesterone? i have my period now for two days and am so tired, usually once i get it i am back to normal. another reason they put me on the progesterone is because i am soo tired and have symptoms ranging from almost 2 weeks prior to my period. yes i was diagnosed with one fibroid, and the cyst was a guess through a vaginal ultrasound. doc tried to do a endometrial biopsy but could not get into my uterus, so this was the next plan then at the start of september i have another ultrasound done, she is thinking that i am not ovulating properly every month and that is my problem. i have had a tubal ligation and last child was 6 years ago.

July 16, 2009 - 4:27pm

I'm not sure what your question is?

Can you tell us (along with your question):
- Why have you been prescribed progesterone (there are several reasons)?
- Why did you stop taking your prescription abruptly?
- Have you been diagnosed with fibroids and uterine cysts?

July 16, 2009 - 2:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.